Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 3, Pages 167-175
http://dx.doi.org/10.1155/S0161171202109288

CR-submanifolds of a nearly trans-Sasakian manifold

Department of Mathematics, Faculty of Science, King Abdul Aziz University, P.O. Box 80015, Jeddah 21589, Saudi Arabia

Received 26 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Falleh R. Al-Solamy, “CR-submanifolds of a nearly trans-Sasakian manifold,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 3, pp. 167-175, 2002. https://doi.org/10.1155/S0161171202109288.